Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Burns while urinating, line of red discharge, stomach cramps. On pills. What could this be?

Hi I'm 18 years old female, for about 2 weeks now I've had burning when I urinate and burning afterwards. I was given this powder to put in my drink and that seemed to work. However every now and again it burns to urinate. Today I wiped and there was a line of red discharge. I have been also feeling very tired and having stomach cramps. What could this be? ... About a month ago I was having thick brown discharge for about 4-5 days. I am on the pill. Thank you
Asked On : Fri, 12 Apr 2013
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
you are suffering drom urinary tract infection(UTI) and when you are on oral contraceptive pills the chances of uti increase ...vaginitis and urethritis is common in females...if UTI left untreated your urine starts to having blood and the ifection can spread upwards to your kidney ...kindly do urine r/e with c/s.....ang get cured........the powder you are having only finishes the burning sensation not the cause(citralka)
take care
Answered: Sat, 13 Apr 2013
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, your description indicates a very high possibility of urinary tract infection.

Immediately, do a routine urine examination and then consult with a general physician.

An increased number of pus cells in urine will indicate presence of urinary tract infection.

Now, in that case, you have to take a broad spectrum antibiotic like ciprofloxacin group of drug.

Hope this will help.

Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor